Polynomial size test sets for commutative languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 31 (1997) no. 3, pp. 291-304.
@article{ITA_1997__31_3_291_0,
     author = {Hakala, Ismo and Kortelainen, Juha},
     title = {Polynomial size test sets for commutative languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {291--304},
     publisher = {EDP-Sciences},
     volume = {31},
     number = {3},
     year = {1997},
     mrnumber = {1483261},
     zbl = {0889.68091},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1997__31_3_291_0/}
}
TY  - JOUR
AU  - Hakala, Ismo
AU  - Kortelainen, Juha
TI  - Polynomial size test sets for commutative languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1997
SP  - 291
EP  - 304
VL  - 31
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1997__31_3_291_0/
LA  - en
ID  - ITA_1997__31_3_291_0
ER  - 
%0 Journal Article
%A Hakala, Ismo
%A Kortelainen, Juha
%T Polynomial size test sets for commutative languages
%J RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
%D 1997
%P 291-304
%V 31
%N 3
%I EDP-Sciences
%U http://www.numdam.org/item/ITA_1997__31_3_291_0/
%G en
%F ITA_1997__31_3_291_0
Hakala, Ismo; Kortelainen, Juha. Polynomial size test sets for commutative languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 31 (1997) no. 3, pp. 291-304. http://www.numdam.org/item/ITA_1997__31_3_291_0/

1. J. Albert and K. Culik Ii, Test sets for homomorphism équivalence on context free languages, Information and Control, 1980, 45, pp. 273-284. | MR | Zbl

2. J. Albert, K. Culik Ii and J. Karhumäki, Test sets for context free languages and algebraic systems of equations over free monoid, Information and Control, 1982, 52, pp. 172-186. | MR | Zbl

3. M. H. Albert and J. Lawrence, A proof of Ehrenfeucht's conjecture, Theoret. Comput. Sci., 1985, 41, pp. 121-123. | MR | Zbl

4. J. Albert and D. Wood, Checking sets, test sets rich languages and commutatively closed languages, Journal of Computer and System Sciences, 1983, 26, pp. 82-91. | MR | Zbl

5. I. Hakala and J. Kortelainen, On the system of word equations xi1 xi2...xim = yi1 yi2...y1n (i = 1, 2, ...) in a free monoid, Acta Inform., 1997, 34, pp. 217-230. | MR | Zbl

6. I. Hakala and J. Kortelainen, On the system of word equations xo ui1 xo ui1 x1 ui2 x2 ui3 x3 = yo vi1 y1 vi2 y2 vi3 y3 (i = 0, 1, 2,...) in a free monoid, Theor. Comput Sci. (to appear). | MR

7. M. A. Harrison, Introduction to Formal Language Theory, Addison-Wesley, Reading Massachusetts, 1978. | MR | Zbl

8. J. Karhumäki, W. Plandowski and W. Rytter, Polynomial-size test sets for context-free languages, Lecture Notes in Computer Sciences, 1992, 623, pp. 53-64. | MR | Zbl

9. J. Karhumäki, W. Plandowski and W. Rytter, Polynomial-size test sets for context-free languages, Journal of Computer and System Sciences, 1995, 50, pp. 11-19. | MR | Zbl

10. J. Karhumäki, W. Plandowski and S. Jarominek, Efficient construction of test sets for regular and context-free languages, Theor. Comp. Sci., 1993, 116, pp. 305-316. | MR | Zbl

11. M. Lothaire, Combinatorics on Words, Addison-Wesley, Reading Massachusetts, 1983. | MR | Zbl